# SDR R61A201304140371

- Difficulty date: April 14, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 16,781 hours, 13,130 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99040600D
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE PHOTO LUMINESCENT STRIP BY THE FORWARD CLOSET CAME LOOSE.  MAINTENANCE RESECURED STRIP PER EMB AMM AND OPS CHECKED GOOD.
